# SDR CA090506013

- Difficulty date: May 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 58,738 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2720 · Rudder Control System
- Part: Pin
- Condition: Sheared
- Location: Rudder Gust Lock
- Component: Gust Lock
- Component part number: 110304012420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSP IT WAS NOTED THAT THE RUDDER GUST LOCK WAS INOPERATIVE. THE GUST LOCK PIN WAS FOUND SHEARED.
